# SDR CA960205008

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314353
- Condition: Ruptured
- Location: #4 Main
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN)ON TAKEOFF #4 MAIN WHEEL TIRE RUPTURED. REPORTED TO PILOTS BY PASSENGERS. INSPECTION COULD NOT DETERMINE CAUSE.
